MathSciNet Relay Station
MathSciNet bibliographic data
MR1914805 11K31 (11J71 26A42)
Baxa, C.; Schoißengeier, J. Calculation of improper integrals using $(n\alpha)$-sequences. Dedicated to Edmund Hlawka on the occasion of his 85th birthday. Monatsh. Math. 135 (2002), no. 4, 265–277.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement